# SDR FDEA201011154375

- Difficulty date: November 15, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 63,842 hours, 13,498 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 1338M51P03
- Part serial: BA259390
- Condition: Bent
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF GOT "ICE DETECTED" FOLLOWED BY EVM COMP NR 3 ENG 5.6 WITH AMBER BOX. CREW FELT THE  EXCESSIVE VIBRATION.  ON ARRIVAL INSPECT FAN AREA AND FOUND 2 FAN BLADE BENT. FOUND ALSO SLIGHT REMAIN OF BLOOD AROUND THE ICE DECTECTOR AND NEAR THE OUTER FAN AREA.  FOUND NO EVIDENCE OF CORE INGESTION.  THE INGESTED  BIRD WENT THRU THE FAN AREA.  REPLACED/INSTALLED NR 30 AND NR 31 FAN BLADES IAW MM 72-31-02-4.  NR 3 ENG SPINNER IAW MM 72-31-01-4.  PERFORMED NR3 ENG VIBRATION SURVEY.
